# SDR ASOA201101522

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,893 hours, 14,806 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: None
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING EXIT FAILS FUNCTION TEST, FORCE TO OPERATE HANDLE EXCEEDS 40 LBS.  PERFORMED FUNCT TEST OF THE LT EMERGENCY EXIT IAW AMM 52-21-00-720-801.  FUNCTION TEST GOOD AT 35LBS.
